# SDR CA040907006

- Difficulty date: September 7, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Amd FALCON900
- Aircraft time: 7,246 hours
- Engine: Garrtt TFE7315BR
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING INSPECTION (OVERHAUL) OF ENGINES, OIL WAS SEEN DRIPPING FROM THE BREATHER VENT AFTER ENGINES SAT FOR 3-4 DAYS. AT REQUEST OF OVERHAUL AGENCY AND THE MFG, A PROCEDURE WAS FOLLOWED TO ENSURE CORRECT OIL LEVELS IN ENGINES.  ENGINES WERE FOUND TO BE SERVICED TO CORRECT LEVEL BUT PROBLEM PERSISTED.  THE OIL LOSS CAN BE SUBSTANTIAL (UP TO 500 ML. OVERNIGHT IAW ENGINE) AND POSSIBLE PROBLEMS DUE TO THE FLOODING OF THE GEARBOX WITH OIL PRIOR TO ENGINE START, HAVE NOT BEEN ASSESSED.   INFORMED BY THE MFG THAT AT LEAST 10 ENGINES HAVE SEEN PROBLEM BUT TO DATE NO COMMON THREAD HAS BEEN IDENTIFIED TYING THEM TOGETHER, IE. SAME REPAIR AGENCY, SAME DATE OF REPAIR, MOD STATUS.
